# SDR CALA9700987

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LAV SERVICE PANEL CORRODED AROUND LOWER DUMP CABLE THROUGH HOLE.  THE CORRODED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW ECRA 5330-02540.
